# SDR IPXA11166894

- Difficulty date: May 11, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052900000
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, FWD CARGO COMPARTMENT FLOOR PANEL 132SG CRACKED AND DELAMINATED.  FABRICATED FLOOR PANEL 132SG IAW EO A300-5320-16407-E.
